# SDR FDEA202301030011

- Difficulty date: January 3, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE PANEL 322DL DAMAGED ALONG LOWER EDGE  ACCOMPLISHED A PERMANENT REPAIR TO VERTICAL STAB LEADING EDGE PANEL 322DL IAW SRM 55-30-01-2R PAR 4 TABLE II AND 51-70-07-OG PAR. 5.G.  APPLIED CONDUCTIVE COATING IAW AMM 51-24-02-7.  PRIMED IAW AMM 51-21-10-7 AND 51-21-14-7. PAINTED IAW AMM 51-21-10-7 AND 51-21-15-7.  LOCATED AND DRILLED IAW 200 51-40-05.
